Alert archive / North Carolina / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 12, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Feb 21, 2014, 9:17 AM EST for 7 counties in North Carolina. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 21, 2014, 9:17 AM EST (14:17 UTC)
- Expired
- Feb 21, 2014, 10:00 AM EST
- In force
- 43 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Anson County, NC, Davidson County, NC, Montgomery County, NC, Moore County, NC, Randolph County, NC, Richmond County, NC, Stanly County, NC
The radar
The Raleigh/Durham radar (KRAX), 143 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 21, 9:25 AM EST | TSTM WND DMG | 1 S Albemarle, NC | WALL BLOWN OVER ONTO A VEHICLE ON THIRD STREET. UNATTENDED VEHICLE. NO INJURIES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 2.3 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
785
WUUS52 KRAH 211417
SVRRAH
NCC007-057-123-125-151-153-167-211500-
/O.NEW.KRAH.SV.W.0012.140221T1417Z-140221T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
917 AM EST FRI FEB 21 2014
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ANSON COUNTY IN CENTRAL NORTH CAROLINA...
STANLY COUNTY IN CENTRAL NORTH CAROLINA...
NORTHWESTERN RICHMOND COUNTY IN CENTRAL NORTH CAROLINA...
RANDOLPH COUNTY IN CENTRAL NORTH CAROLINA...
MONTGOMERY COUNTY IN CENTRAL NORTH CAROLINA...
MOORE COUNTY IN CENTRAL NORTH CAROLINA...
SOUTHEASTERN DAVIDSON COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 1000 AM EST
* AT 916 AM EST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 58 MPH. THIS STORM
WAS LOCATED 7 MILES SOUTH OF PLYLER...OR 9 MILES SOUTHWEST OF
ALBEMARLE...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
ASHEBORO...ALBEMARLE...RANDLEMAN...TROY...CARTHAGE...BISCOE...
ANSONVILLE...SEAGROVE...PLYLER...ELDORADO...SEVEN LAKES...LOCUST...
NORWOOD...BADIN...OAKBORO...RAMSEUR...DENTON...STANFIELD...MOUNT
GILEAD AND FRANKLINVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
&&
LAT...LON 3549 8030 3551 8018 3558 8021 3591 7985
3590 7976 3561 7955 3552 7956 3552 7948
3530 7932 3516 7964 3508 8028 3508 8029
3520 8028 3517 8035 3518 8037 3517 8041
3522 8048
TIME...MOT...LOC 1416Z 240DEG 49KT 3527 8031
$$
231 follow-up statement
645
WWUS52 KRAH 211445
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
945 AM EST FRI FEB 21 2014
NCC057-211453-
/O.CAN.KRAH.SV.W.0012.000000T0000Z-140221T1500Z/
DAVIDSON NC-
945 AM EST FRI FEB 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIDSON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3549 8015 3551 8006 3591 7985 3590 7976
3561 7955 3552 7956 3552 7948 3530 7932
3516 7964 3508 8029 3520 8028 3517 8035
3523 8036
TIME...MOT...LOC 1443Z 249DEG 29KT 3534 8007
$$
NCC007-123-125-151-153-167-211500-
/O.CON.KRAH.SV.W.0012.000000T0000Z-140221T1500Z/
ANSON NC-STANLY NC-RICHMOND NC-RANDOLPH NC-MONTGOMERY NC-MOORE NC-
945 AM EST FRI FEB 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM EST
FOR NORTHWESTERN ANSON...STANLY...NORTHWESTERN RICHMOND...RANDOLPH...
MONTGOMERY AND MOORE COUNTIES...
AT 943 AM EST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES EAST OF ALBEMARLE...MOVING EAST AT 35 MPH.
ADDITIONAL STORMS WITHIN THE LINE OVER RANDOLPH COUNTY ARE
ALSO CAPABLE OF PRODUCING DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
ASHEBORO...ALBEMARLE...RANDLEMAN...TROY...CARTHAGE...BISCOE...
ANSONVILLE...SEAGROVE...ELDORADO...SEVEN LAKES...NORWOOD...BADIN...
OAKBORO...RAMSEUR...MOUNT GILEAD...FRANKLINVILLE...ROBBINS...STAR...
CANDOR AND TAYLORTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED POSSIBLY SOME WEAK ROTATION WITHIN THIS
STORM. ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS
SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3549 8015 3551 8006 3591 7985 3590 7976
3561 7955 3552 7956 3552 7948 3530 7932
3516 7964 3508 8029 3520 8028 3517 8035
3523 8036
TIME...MOT...LOC 1443Z 249DEG 29KT 3534 8007
$$
23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 6:45 AM EST, 2 hours 32 minutes earlier.
Area forecast discussion, Feb 21, 6:45 AM EST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 645 AM EST FRI FEB 21 2014 .SYNOPSIS...A STRONG COLD FRONT WILL SWEEP EAST ACROSS CENTRAL NORTH CAROLINA TODAY. HIGH PRESSURE WILL BUILD INTO OUR AREA FROM THE SOUTHWEST TONIGHT AND SATURDAY...THEN DRIFT EAST AND OFFSHORE ON SUNDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 315 AM FRIDAY... MODEL GUIDANCE IN GENERAL AGREEMENT WITH THE TIMING OF A CONVECTIVE BAND THAT WILL PROGRESS EAST ACROSS CENTRAL NC LATER TODAY. CONVECTIVE BAND CURRENTLY EXITING THE TN VALLEY...MOVING INTO THE SMOKEY MOUNTAINS. LOW LEVEL JET AHEAD OF THIS CONVECTIVE SYSTEM QUITE STRONG WITH AREA VAD WIND PROFILES DEPICTING AROUND 60KTS. THIS LOW LEVEL JET PROJECTED TO LIFT ACROSS CENTRAL NC THIS MORNING...JUST AHEAD OF THE CONVECTIVE LINE. ATMOSPHERE AHEAD OF THE CONVECTIVE LINE CURRENTLY CONDITIONALLY UNSTABLE. THIS WILL PREDOMINATE THIS MORNING ACROSS THE WESTERN PIEDMONT. BASED ON TIMING...APPEARS TO BE AN OPPORTUNITY FOR THE NEAR SFC AIR MASS TO DESTABILIZE ALONG AND EAST OF HIGHWAY 1...AND MORE SO ALONG THE INTERSTATE 95 CORRIDOR. BY EARLY AFTERNOON...MUCAPE VALUES LIKELY TO EXCEED 1000 J/KG ALONG OUR EASTERN FRINGE AND SFC BASED CAPE POSSIBLY OVER 1500 J/KG. STORM RELATIVE HELICITY AS WELL AS 0-6KM BULK SHEAR VALUES SUPPORTIVE OF ORGANIZED CONVECTION WITH AN INCREASING THREAT FOR A FEW ROTATING STORMS OVER OUR EASTERN COUNTIES. MODEL DEPICT GENERALLY STRAIGHT LINE HODOGRAPHS WITH MODEST TURNING. THIS IS MORE SUPPORTIVE OF DAMAGING STRAIGHT LINE WINDS. HOWEVER...IF A MESO-LOW CAN DEVELOP WITHIN THE CONVECTIVE BAND...COULD SEE AN ENHANCED TORNADIC THREAT. WITH PARAMETERS COMING TOGETHER AND INCREASED FORECAST CONFIDENCE...WILL MENTION HIGHLIGHT STORMS WITH DAMAGING WINDS IN FORECAST TEXT. IN THE HAZARDOUS WEATHER OUTLOOK...WILL MENTION A ISOLATED TORNADO POSSIBLE OVER OUR EASTERN COUNTIES. TEMPS TODAY DEPENDENT UPON ARRIVAL OF SHOWERS. WITH TEMPS STARTING OUT IN THE MID 60S (POSSIBLY UPPER 60S)...POTENTIAL FOR TEMPS TO WARM ABOVE 70 DEGREES EAST OF HIGHWAY 1. WLY WINDS BEHIND THE EXITING SYSTEM WILL ADVECT DRIER MORE STABLE AIR INTO CENTRAL NC...LEADING TO DIMINISHING SHOWER COVERAGE AND DECREASING CLOUD COVERAGE. EXPECT CLEARING TO COMMENCE LATE THIS MORNING IN THE NW PIEDMONT...PROGRESSING INTO THE EASTERN PIEDMONT BY EARLY-MID AFTERNOON...AND THE COASTAL PLAIN BY LATE AFTERNOON. TONIGHT...HIGH PRESSURE OVER THE LOWER MS VALLEY WILL BUILD INTO CENTRAL NC. THIS WEATHER SYSTEM WILL ADVECT A SLIGHTLY COOLER AND DRIER AIR MASS I TO THE REGION. MIXING INITIALLY THIS EVENING WILL KEEP TEMPS FROM FREE-FALLING. AFTER MIDNIGHT...COULD SEE SFC WINDS DECOUPLE ACROSS THE PIEDMONT...ALLOWING TEMPS TO COOL. MIN TEMPS IN THE MID-UPPER 30S. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 304 AM FRIDAY... HIGH PRESSURE WILL BUILD ACROSS THE AREA IN THE WAKE OF THE FRONT... AND A MUCH DRIER AIRMASS WILL BE IN PLACE ACROSS THE AREA BRINGING MOSTLY SUNNY SKIES. INITIAL COLD ADVECTION EARLY SATURDAY WILL BECOME NEUTRAL... AS UPPER LEVEL FLOW REMAINS PRIMARILY SOUTHWESTERLY DURING THE DAY SATURDAY... AND TEMPERATURES WILL REMAIN A FEW DEGREES ABOVE NORMAL. HIGH PRESSURE WILL MOVE OFFSHORE SUNDAY... WARMER SOUTHERLY FLOW... AND INCREASING LOW LEVEL THICKNESSES WILL RESULT IN TEMPERATURES SLIGHTLY WARMER THAN SATURDAY. && .LONG TERM /MONDAY THROUGH THURSDAY/... AS OF 305 AM FRIDAY... A DRY COLD FRONT WILL MOVE THROUGH THE AREA MONDAY MORNING... BRINGING TEMPERATURES MUCH CLOSER TO NORMAL FOR THE BEGINNING OF THE WEEK. STRONG SIGNAL FOR RIDGING ACROSS THE WESTERN US... WITH BROAD TROUGHING DEVELOPING OVER THE EAST COAST THROUGH THE WEEK. THIS WILL BRING TEMPS BACK BELOW NORMAL. WAVES MOVING THROUGH THE NORTHWEST FLOW GENERALLY STAY NORTH OF OUR AREA THROUGH THIS PERIOD... WITH THE EXCEPTION OF WEDNESDAY WHEN A AN IMPULSE AND ASSOCIATED COLD FRONT ARE PROGGED TO MOVE THROUGH THE AREA... AND THE POTENTIAL FOR A LOW PRESSURE SYSTEM TO DEVELOP OFF THE CAROLINA COAST... BRINGING THE BEST CHANCE FOR PRECIPITATION DURING THIS PERIOD. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... AS OF 645 AM FRIDAY... A STRONG COLD FRONT WAS ACCOMPANIED BY A BAND OF SHOWERS AND STRONG TO BRIEFLY SEVERE THUNDERSTORMS EARLY THIS MORNING. THESE SHOWERS AND STORMS WERE EXITING THE NC MOUNTAINS AT 1130Z...STILL MOVING QUICKLY TO THE EAST-NORTHEAST. THE LEADING EDGE OF THESE SHOWERS AND STORMS SHOULD REACH THE NW PIEDMONT INCLUDING THE TRIAD BY 13Z...THE TRIANGLE AREA AND SANDHILLS INCLUDING KRDU AND KFAY BETWEEN 15Z AND 17Z...AND THE COASTAL PLAIN INCLUDING KRWI AND KGSB BETWEEN 16Z AND 18Z. THE ATMOSPHERE IS EXPECTED TO BE MOST UNSTABLE ACROSS THE SANDHILLS AND COASTAL PLAIN...SO A FEW STRONG TO SEVERE STORMS WITH WIND GUSTS 40-50KTS MAY OCCUR IN THIS REGION. OTHERWISE EXPECT MVFR/IFR CONDITIONS IN VICINITY OF THE HEAVIER SHOWERS AND STORMS. WLY FLOW BEHIND THE DEPARTING COLD FRONT WILL ADVECT DRIER AND STABLE AIR INTO CENTRAL NC. THIS WILL LEAD TO CLEARING SKIES WEST-TO- EAST...STARTING AROUND MID DAY IN THE TRIAD...REACHING THE TRIANGLE BY MID AFTERNOON...AND THE COASTAL PLAIN BY 21-23Z. HIGH PRESSURE WILL BUILD INTO CENTRAL NC TONIGHT AND LINGER THROUGH THE WEEKEND. THIS WEATHER SYSTEM WILL PROVIDE CENTRAL NC WITH VFR CONDITIONS. A COLD FRONT WILL CROSS CENTRAL NC SUNDAY. SINCE THE AIR MASS WILL BE RELATIVELY DRY AND STABLE...THIS WEATHER FEATURE EXPECTED TO HAVE LITTLE IMPACT ON AVIATION CONDITIONS ASIDE FROM SFC WINDS VEERING FROM SOUTHWEST TO NORTH-NORTHWEST WITH THE FRONTAL PASSAGE. VFR CONDITIONS EXPECTED MONDAY INTO EARLY TUESDAY. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...WSS NEAR TERM...WSS SHORT TERM..SEC LONG TERM...SEC AVIATION...WSS
Hazardous weather outlook, Feb 21, 4:00 AM EST, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 400 AM EST FRI FEB 21 2014 NCZ021>023-038-039-073-074-083-084-221030- FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH-STANLY-MONTGOMERY-ANSON- RICHMOND- 400 AM EST FRI FEB 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS MORNING. THE MAIN SEVERE WEATHER HAZARD WILL BE DAMAGING STRAIGHT LINWE WIND GUSTS UP TO 60 MPH. THE SEVERE WEATHER THREAT WILL BE GREATEST BETWEEN 9 AM AND 12 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS MORNING BETWEEN 9 AM AND 12 PM. NCZ007>011-024>028-040>043-075>078-085-086-088-089-221030- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH- EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-MOORE-LEE-HARNETT-WAYNE- SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 400 AM EST FRI FEB 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. A LINE OF THUNDERSTORMS WILL MARCH ACROSS MUCH OF CENTRAL NORTH CAROLINA LATE THIS MORNING THROUGH MID AFTERNOON. A FEW OF THE STORMS WILL BE SEVERE. THE MAIN SEVERE WEATHER HAZARD WILL BE DAMAGING STRAIGHT LINE WINDS UP TO 60 MPH. AN ISOLATED TORNADO CANNOT BE RULED OUT. THE TORNADO THREAT IS GREATEST ALONG AND EAST OF INTERSTATE 95. THE STORMS SHOULD CROSS THE TRIANGLE AND FAYETTEVILLE AREAS BETWEEN 1030 AM AND 1 PM...AND THE COASTAL PLAIN INCLUDING ROCKY MOUNT...WILSON AND GOLDSBORO BETWEEN 12 PM AND 2 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 10 AM AND 3 PM.
In the hours before
Special weather statement, Feb 21, 8:43 AM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
843 AM EST FRI FEB 21 2014
NCZ021-022-038-039-073-074-211445-
GUILFORD-MONTGOMERY-RANDOLPH-FORSYTH-DAVIDSON-STANLY-
843 AM EST FRI FEB 21 2014
...SPECIAL WEATHER STATEMENT FOR
GUILFORD...MONTGOMERY...RANDOLPH...FORSYTH...DAVIDSON AND STANLY
UNTIL 945 AM EST...
AT 839 AM EST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SHOWERS
AND SCATTERED THUNDERSTORMS EXTENDING FROM NEAR OAK RIDGE TO 25
MILES WEST OF ANSONVILLE...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS. A
TRAINED SPOTTER IN CLEMMONS REPORTED WIND GUSTS OF 35 TO 40 MPH IN A
THUNDERSTORM JUST BEFORE 840 AM.
LOCATIONS IMPACTED INCLUDE...
GREENSBORO...WINSTON-SALEM...HIGH POINT...ASHEBORO...LEXINGTON...
ALBEMARLE...RANDLEMAN...TROY...LINWOOD AND BELEWS CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
LIGHT OUTDOOR OBJECTS. BRIEFLY HEAVY RAIN WILL REDUCE VISIBILITY AND
CAUSE PONDING OF WATER ON ROADS. USE CAUTION WHEN TRAVELLING THIS
MORNING.
&&
LAT...LON 3550 8030 3551 8018 3572 8033 3575 8046
3584 8049 3584 8040 3589 8042 3589 8037
3605 8046 3626 8043 3624 7954 3552 7956
3551 7977 3527 7971 3517 7962 3514 8002
3519 8011 3516 8023 3521 8025 3518 8050
TIME...MOT...LOC 1339Z 286DEG 32KT 3619 8006 3509 8053
JET/DJFLocal storm report, Feb 21, 8:56 AM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
856 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM TSTM WND GST CLEMMONS 36.02N 80.39W
02/21/2014 E35 MPH FORSYTH NC TRAINED SPOTTER
IN A STORM NEAR AND JUST WEST OF CLEMMONS.
&&
EVENT NUMBER RAH1400932
JET/DJFThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 8:43 AM EST | Special Weather Statement | RAH | Davidson, Forsyth, Guilford, Montgomery, Randolph, Stanly | 62 min |
| Feb 21, 9:28 AM EST | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Randolph | 47 min |
| Feb 21, 9:45 AM EST | Special Weather Statement | RAH | Anson, Richmond | 60 min |
| Feb 21, 9:52 AM EST | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Orange, Person, Randolph | 53 min |
| Feb 21, 9:53 AM EST | Severe Thunderstorm Warning | RAH | Anson, Hoke, Montgomery, Moore, Richmond, Scotland and 1 more | 67 min |
| Feb 21, 10:04 AM EST | Severe Thunderstorm Warning | RAH | Chatham, Montgomery, Moore | 26 min |
| Feb 21, 10:27 AM EST | Severe Thunderstorm Warning | RAH | Chatham, Durham, Franklin, Granville, Lee, Orange and 3 more | 48 min |
| Feb 21, 10:41 AM EST | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Lee, Moore, Richmond and 1 more | 64 min |
| Feb 21, 11:12 AM EST | Severe Thunderstorm Warning | RAH | Franklin, Granville, Halifax, Harnett, Johnston, Nash and 4 more | 48 min |
| Feb 21, 11:47 AM EST | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke | 58 min |
| Feb 21, 12:02 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Johnston, Nash, Wilson | 73 min |
| Feb 21, 12:19 PM EST | Special Weather Statement | RAH | Alamance, Anson, Chatham, Davidson, Durham, Guilford and 8 more | 86 min |
| Feb 21, 12:43 PM EST | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Sampson | 62 min |
| Feb 21, 1:12 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Johnston, Nash, Sampson, Wayne and 1 more | 78 min |
| Feb 21, 1:25 PM EST | Tornado Warning | RAH | Johnston, Sampson, Wayne | 20 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.